Existence of solutions to nonlinear impulsive fuzzy differential equations

被引:1
|
作者
Liu, Rui [1 ]
Wang, JinRong [1 ]
O'Regan, Donal [2 ]
机构
[1] Guizhou Univ, Dept Math, Guiyang 550025, Guizhou, Peoples R China
[2] Natl Univ Ireland, Sch Math Stat & Appl Math, Galway, Ireland
关键词
solutions; existence and uniqueness; (c1)-differentiable solutions; (c2)-differentiable solutions;
D O I
10.2298/FIL2304223L
中图分类号
O29 [应用数学];
学科分类号
070104 ;
摘要
In this article, we establish the existence and uniqueness of (c1)-differentiable and (c2) -differentiable solutions to first-order nonlinear impulsive fuzzy differential equations under generalized Hukuhara differentiability using the contraction mappings principle. In particular, (c1)-differentiable solu-tions are written as hyperbolic cosine and sine functions with impulsive terms, which is the main difficulty. An example is provided to prove our results.
引用
收藏
页码:1223 / 1240
页数:18
相关论文
共 50 条
  • [41] On the global existence of solutions of fuzzy differential equations
    Martynyuk, A. A.
    Slyn'ko, V. I.
    [J]. DIFFERENTIAL EQUATIONS, 2006, 42 (10) : 1391 - 1403
  • [42] On the global existence of solutions of fuzzy differential equations
    A. A. Martynyuk
    V. I. Slyn’ko
    [J]. Differential Equations, 2006, 42 : 1391 - 1403
  • [43] Existence of the solutions of fuzzy differential equations with parameters
    Ding, ZH
    Ma, M
    Kandel, A
    [J]. INFORMATION SCIENCES, 1997, 99 (3-4) : 205 - 217
  • [44] Global existence of solutions to fuzzy differential equations
    Song, SJ
    Guo, L
    Feng, CB
    [J]. FUZZY SETS AND SYSTEMS, 2000, 115 (03) : 371 - 376
  • [45] EXISTENCE AND UNIQUENESS THEOREM FOR A SOLUTION OF FUZZY IMPULSIVE DIFFERENTIAL EQUATIONS
    Ramesh, R.
    Vengataasalam, S.
    [J]. ITALIAN JOURNAL OF PURE AND APPLIED MATHEMATICS, 2014, (33): : 345 - 358
  • [46] Existence of extremal solutions for impulsive delay fuzzy differential equations in n-dimensional fuzzy vector space
    Kwun, Young Chel
    Youm, Hae Eun
    Koo, Ja Hong
    Park, Jin Han
    Seo, Jong Jin
    [J]. AUTOMATIC MANUFACTURING SYSTEMS II, PTS 1 AND 2, 2012, 542-543 : 188 - +
  • [47] NEW EXISTENCE RESULTS OF ANTI-PERIODIC SOLUTIONS OF NONLINEAR IMPULSIVE FUNCTIONAL DIFFERENTIAL EQUATIONS
    Liu, Yuji
    Liu, Xingyuan
    [J]. MATHEMATICA BOHEMICA, 2013, 138 (04): : 337 - 360
  • [48] Existence and uniqueness of nonlinear impulsive integro-differential equations
    Paul, T
    Anguraj, A
    [J]. DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS-SERIES B, 2006, 6 (05): : 1191 - 1198
  • [49] Existence of almost periodic solutions for strongly stable nonlinear impulsive differential-difference equations
    Stamov, G. T.
    Stamova, I. M.
    Alzabut, J. O.
    [J]. NONLINEAR ANALYSIS-HYBRID SYSTEMS, 2012, 6 (02) : 818 - 823
  • [50] EXISTENCE OF SOLUTIONS OF NONLINEAR IMPULSIVE DIFFERENTIAL-EQUATIONS WITH EXPONENTIALLY DICHOTOMOUS OR DICHOTOMOUS LINEAR PART
    BAINOV, DD
    KOSTADINOV, SI
    ZABREIKO, PP
    [J]. INTERNATIONAL JOURNAL OF THEORETICAL PHYSICS, 1991, 30 (11) : 1545 - 1554